# SDR DALA2020022591380

- Difficulty date: February 19, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SYSTEM VACUUM BLOWER FWD OUTLET AREA SKIN FOUND CORROSION. REPAIRED DOUBLER AND TRIPLER PER SRM 53-60-01. (LP 1495819)
